# SDR CA121121006

- Difficulty date: November 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECL410CN
- Condition: Damaged
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED ROUGH RUNNING ENGINE. RETURNED FOR LANDING. ACFT RUN UP AND INSPECTED ON NOV 19, 2012.  ENGINE RAN ROUGH ON RUN UP BY MAINTENANCE PERSONAL. UPON INSPECTION -NR 3 PUSHROD TUBE WAS BENT.  NR 3 EXHAUST VALVE STUCK OPEN.  CYLINDER REMOVED FOR INSPECTION. EXHAUST VALVE REMAINED STUCK OPEN, NO OTHER VISUAL DAMAGE TO CAM, LIFTER AND ASSOCIATED PARTS.  CYLINDER WAS RECENTLY O/H AS PART OF OUR ENGINE ON CONDITION AND PROGRAM AMO 256-91 AT APPROXIMATELY 100 HRS PRIOR TO INCIDENT.  NR 3 CYLINDER HAD NO EVIDENCE OF OVERHEATING OR SCORING ON THE CYLINDER WALLS.
